# SDR MWEA010382

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 935309531
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON FRAME, STATION 756, LONGERON 4 RIGHT.   BLENDED TOOL MARKS, CUT OUT FRAME REPAIR, MADE FILLER, LOCATED HOLES ON FILLER, INSTALLED REPAIR, BRACKET AND FASTENERS.
